# SDR SWAA2015021736659

- Difficulty date: January 13, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 87,712 hours, 66,185 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 65C344838SWA
- Part serial: B5635
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE OTBD FLAP, CARRIAGE SPINDLE CORRODED.  R & R SPINDLE IAW MT.
